| Model Number |
3688 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this complaint, attempts were made to obtain patient information.Further information was requested but not received.Date of event is estimated.
Event or Problem Description
It was reported the patient lost therapy due to the ipg becoming inoperable.In turn, the ipg was explanted and replaced to address the issue.